Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

ok my Question is how much to take In day ?

this what i bought :

SOLGAR PANTOTHENIC ACID

VITAMIN B5

200/500 mg

thanks FoR helping:D

http://www.drugstore.co.il/images/products/36850.jpg

In the study, 5grams were given for a week, then upped to 10 grams for 2months, then gradually lowered. That's also what I read most people on this forum take. But thats mega dosing and some reported side effects like upset stomach or diarrhea and even thinning hair. I did not experience neither. So it depends on the person. B-5 and Zinc pretty much cleared me up, face as well as back. All I'm fighting with now is oily skin and large pores. So good luck.

Share this post


Link to post
Share on other sites

By the way, if you're going to be taking 10grams, you may want to stack up on your B-5 because 200 caps will last you about 10 days. Also I have read that if you stop taking B-5 for a week or so then start taking it again, it will take twice as long to see results.

Share this post


Link to post
Share on other sites

I hope before you bought them you did a little research.

Incase you have not - hair loss is one side effect of B5, and it is a very real side effect. I have seen lots of posts if people who have reported losing a handful of hair a day, which is no coincidence I'm sure.

Good luck, I'm sure you will make the right decision.

Share this post


Link to post
Share on other sites

The product you buy should have recommended dosage, however, it is generally recommended to start with a lower dosage and work it up to 10g (3 teaspoons) a day. Take this dosage until your skin clears up, then slowly reduce the dosage again.

3 months is generally the bench mark for good results, so don't give up too soon.

Be sure to take a B-complex with your B5.

I started 7 weeks ago on B5 and saw good results in the first month and it is still getting better :dance:

Side effects I have experienced are headaches in the first week, upset stomach for a few weeks to start with and diarrhea. No hair loss or thinning.

This thread should answer any questions you have,it's long but very informative:

http://www.acne.org/messageboard/Vitamin-B...ion-t15341.html

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×